ON THE MEANS OF PROJECTIONS ON CAT(0) SPACES

Authors

  • W. Anakkamatee Department of Mathematics, Faculty of Science, Chiang Mai University, 50200, Thailand
  • S. Dhompongsa Department of Mathematics, Faculty of Science, Chiang Mai University, 50200, Thailand

Abstract

We improve a result on approximation a common element of two closed convex subsets of a complete CAT(0) space appeared asTheorem 4.1 in [2]. New practical iterative scheme is presented and conditions on two given sets are relaxed.

Downloads

Published

2013-07-11

How to Cite

Anakkamatee, W., & Dhompongsa, S. (2013). ON THE MEANS OF PROJECTIONS ON CAT(0) SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(2), 51-59. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/293

Issue

Section

Research Article